# SDR C2XA00IA195

- Difficulty date: July 9, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N15726
- Make and model: Emb EMB-120ER
- Aircraft serial: 120174
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV - DURING MAINTENANCE SERVICE CHECK, THE LEFT FUSELAGE AFT EMEGENCY LGIHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LAMP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
